# SDR ASAA2018060424885

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 44,669 hours, 13,482 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1077235
- Condition: Failed
- Location: Rt Ram Air
- Part time: 10,771 hours, 3,204 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING RECALL.   EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  RIGHT PACK PRIMARY TEMP CONTROL SYSTEM INOPERATIVE.   CONFIRMED FAULT, NR 2 PACK - ZONE TEMP CONTROLLER BITE TESTED IAW AMM 21-61-00-700-806-002 SHOWS A HARD FAIL FOR THE RT RAM AIR INLET ACTUATOR.  REMOVED & REPLACED THE RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21, OPS CHECKED NORMAL.
